RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Pages 1070–1081 (Mi izv1218)  

A polynomial approximation method for the solution of a boundary value problem and its derivatives for linear ordinary differential equations

V. K. Dzyadyk, L. A. Ostrovetskii


Abstract: Effective algorithms are proposed for the construction of polynomials of asymptotically best approximation of the solution of a boundary value problem and its derivatives for linear differential equations with polynomial coefficients.
Bibliography: 7 titles.

Full text: PDF file (1210 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:2, 391–402

Bibliographic databases:

UDC: 517.5
MSC: Primary 34B05, 34A45, 41A10, 41A50; Secondary 45D05, 41A60, 41A65
Received: 09.10.1986

Citation: V. K. Dzyadyk, L. A. Ostrovetskii, “A polynomial approximation method for the solution of a boundary value problem and its derivatives for linear ordinary differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 1070–1081; Math. USSR-Izv., 33:2 (1989), 391–402

Citation in format AMSBIB
\Bibitem{DzyOst88}
\by V.~K.~Dzyadyk, L.~A.~Ostrovetskii
\paper A~polynomial approximation method for the solution of a~boundary value problem and its derivatives for linear ordinary differential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 1070--1081
\mathnet{http://mi.mathnet.ru/izv1218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972096}
\zmath{https://zbmath.org/?q=an:0677.34017|0664.34025}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 2
\pages 391--402
\crossref{https://doi.org/10.1070/IM1989v033n02ABEH000842}


Linking options:
  • http://mi.mathnet.ru/eng/izv1218
  • http://mi.mathnet.ru/eng/izv/v52/i5/p1070

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:198
    Full text:75
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019